Patient :Hi I am 45 days pregnant. I am going through medical abortion.after taking the first 3 tablets me and my bf had sex the next day.the bleeding started and after 48 hrs I was supposed to take 2 more tablets which I took and dr said that I would have severe pain cramps and bleeding.bt it's been 24 hrs nw am not bleeding. There is discomfort in my stomach and am worried now that why I am not bleeding even after taking all the medicine. It's already been 24 hrs pls help
Thanks for the query.
Wait for another 24 hours and check if you have bleeding or increase in cramps.
In case you do not experience any symptoms, or minimal bleeding, then you will have to see your gynecologist for an examination and an ultrasound to check if the process of abortion has been complete or any retained products of conception have been left behind.
In case of any retained products, you will have to further take tablets or undergo a procedure called dilatation and curettage, kindly do not wait beyond 24 hours.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.